# SDR C2XA98IA139

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15447
- Make and model: Aerosp ATR42-500
- Aircraft serial: 505
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53971402294
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND BELLY FAIRING FRAME NR 27A CRACKED AT VERTICAL SUPPORT ON RIGHT SIDE.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED REPAIR DOUBLER IAW ATR-42 500 SRM 51-25-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
